| Model Number |
TFL-PLS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the powered laser surgical instrument emergency stop switch was broken.There was a procedural prolongation of less than 30 minutes during a therapeutic ureteroscopy under sedation.The procedure was completed with a backup device.There were no reports of patient harm.